# SDR REXA201306261213

- Difficulty date: June 26, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N8794B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7794
- Aircraft time: 22,728 hours, 20,089 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS DEGRADED STATUS MESSAGE,  COMPLETED OPS TEST OF SKEW DETECTION SYSTEM (IBIT) AND RESET SYS, MESSAGE WENT AWAY, OPERATED FLAPS THROUGH, MESSAGE DID NOT RETURN.  WORK DONE IAW FIM 27-50-00 AND AMM 27-51-15
